Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An extension of the Kahane-Khinchine inequality


Author: David C. Ullrich
Journal: Bull. Amer. Math. Soc. 18 (1988), 52-54
MSC (1985): Primary 60G50, 42C10
MathSciNet review: 919660
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AG] A. Araujo and E. Gine, The central limit theorem for real and Banach valued random variables, Wiley & Sons, New York, 1980. MR 576407
  • [AR] P. Ahern and W. Rudin, Bloch functions, BMO, and boundary zeroes, Indiana Math. J. 36 (1987), 131-148. MR 876995
  • [BK] C. Borell, A note on the integrability of Walsh polynomials (unpublished).
  • [KH] J. P. Kahane, Some random series of functions, D. C. Heath & Co., Lexington, Mass., 1968. MR 254888
  • [LT] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, vol. II, Springer-Verlag, New York, 1979. MR 540367
  • [RW] J. Ryll and P. Wojtaszczyk, On homogeneous polynomials on a complex ball, Trans. Amer. Math. Soc. 276 (1983), 107-116. MR 684495
  • [UB] D. Ullrich, An extension of the Kahane-Khinchine inequality in a Banach space (to appear). MR 947829
  • [UK] D. Ullrich, Khinchine's inequality and the zeroes of Bloch functions (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 60G50, 42C10

Retrieve articles in all journals with MSC (1985): 60G50, 42C10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15596-6